Communications in Analysis and Geometry

Volume 30 (2022)

Number 7

Rectifiability and Minkowski bounds for the zero loci of $\mathbb{Z}/2$ harmonic spinors in dimension $4$

Pages: 1633 – 1681



Boyu Zhang (University of Maryland, College Park, Md., U.S.A.)


This article proves that the zero locus of a $\mathbb{Z}/2$ harmonic spinor on a $4$-dimensional manifold is $2$-rectifiable and has locally finite Minkowski content.

Received 28 August 2018

Accepted 12 January 2020

Published 25 May 2023